Pacific Journal of Mathematics

Ramanujan's master theorem for symmetric cones.

Hongming Ding, Kenneth I. Gross, and Donald St. P. Richards

Article information

Source
Pacific J. Math., Volume 175, Number 2 (1996), 447-490.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102353153

Mathematical Reviews number (MathSciNet)
MR1432840

Zentralblatt MATH identifier
0880.33013

Subjects
Primary: 43A90: Spherical functions [See also 22E45, 22E46, 33C55]
Secondary: 17C50: Jordan structures associated with other structures [See also 16W10] 33C50: Orthogonal polynomials and functions in several variables expressible in terms of special functions in one variable

Citation

Ding, Hongming; Gross, Kenneth I.; Richards, Donald St. P. Ramanujan's master theorem for symmetric cones. Pacific J. Math. 175 (1996), no. 2, 447--490. https://projecteuclid.org/euclid.pjm/1102353153


Export citation

References

  • [1] B. Berndt, Rmnujn's Notebooks,Part I, Springer-Verlag, New York, 1985.
  • [2] W. Bertram, Generalizationd'uneformule de Ramanujan dans le cadrede la trans- formation de Fourierspherique associeea la complexification d'un espace symetrique compact,C. R. Acad. Sci. Paris, Serie I, 316 (1993), 1161-1166.
  • [3] R.P. Boas, Entire Functions, Academic Press, New York, 1954.
  • [4] J. Faraut, Prolongement analytique des series de Taylorspherique, Contemp. Math., 138 (1992), 139-149.
  • [5] J. Faraut and A. Koranyi, Analysis on Symmetric Cones,ClarendonPress, Oxford, 1994.
  • [6] J. Faraut and A. Koranyi, Fonctions hypergeometriques associeesaux cones symmetriques, C.R. Acad. Sci. Paris, Serie I, 307 (1988), 555-558.
  • [7] S.G. Gindikin and F.I. Karpelevich, Plancherel measure of Riemannian symmetric spacesof non-constant curvature, Dokl. Akad. Nauk SSSR, 145 (1962), 252-255.
  • [8] K.I. Gross and D.St.P. Richards, Specialfunctions of matrix argument. I: Algebraic induction, zonal polynomials, and hypergeometric functions, Trans. Amer. Math. Soc, 301 (1987), 781-811.
  • [9] K.I. Gross and D.St.P. Richards, Hypergeometric functions on complex matrix space, Bull. Amer. Math. Soc, 24 (1991), 349-355.
  • [10] G.H. Hardy, Ramanujan; Twelve Lectures on Subjects Suggested by his Life and Work,3rd ed., Chelsea, New York, 1978.
  • [11] G.H. Hardy, On two theorems of F. Carlson and S. Wigert, Acta Math., 42 (1920), 327-339.
  • [12] Harish-Chandra, Spherical functions on a semi-simple Lie group, I andll, Amer. J. Math., 80 (1958), 241-310 and 553-613.
  • [13] S. Helgason, Groupsand Geometric Analysis, Academic Press, 1989.
  • [14] P. Jordan, J. von Neumann and E. P. Wigner, On algebraic generalizations of the quantum mechanicalformalism, Ann. Math., 36 (1934), 29-64.
  • [15] M. Lassalle, Uneformule du binme generaliseepour les polynmes de Jack, C. R, Acad. Sci. Paris, Serie I, 310 (1990), 253-256.
  • [16] I.G.Macdonald, Hypergeometric functions, I, unpublished manuscript, 1990.
  • [17] R.J. Muirhead, Aspects of Multivariate Statistical Theory, Wiley, New York, 1982.
  • [18] I. Satake, AlgebraicStructures of Symmetric Domains, Princeton University Press, Princeton, N.J., 1980.
  • [19] N. Wallach, The powers of the resolvent on a locally symmetric space,Bull. Soc. Math. Belgique, 42 (1990), 777-795.
  • [20] Z. Yan, A class of generalized hypergeometric functions in several variables, Canad. J. Math, 44 (1992), 1317-1338.